MathSciNet Relay Station
MathSciNet bibliographic data
MR99081 60.00
Blackwell, David; Koopmans, Lambert On the identifiability problem for functions of finite Markov chains. Ann. Math. Statist. 28 1957 1011–1015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement